Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23083
Title: Comment on: Target dose conformity in 3-dimensional conformal radiotherapy and intensity modulated radiotherapy
Authors: Wu, VWC 
Issue Date: 2005
Source: Radiotherapy and oncology, 2005, v. 74, no. 1, p. 78-79 How to cite?
Journal: Radiotherapy and oncology 
Abstract: Comment on "Target dose conformity in 3-dimensional conformal radiotherapy and intensity modulated radiotherapy"
URI: http://hdl.handle.net/10397/23083
ISSN: 0167-8140
DOI: 10.1016/j.radonc.2004.10.007
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

41
Last Week
0
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.